# SDR DHL2005807511

- Difficulty date: May 3, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP FWD LWR PLATING HAS TWO DENTS OF 6 AND 5 STA XW 43.000 - 50.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-18-05, EO AST 050403 DATED 04-12-05.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION IAW EO AST 050403.  PERFORMED DETAIL VISUAL INSP, NO CORROSION OR CRACK FOUND.  FABRICATED NEW SKIN SEGMENT (AL2024T3 0.032), BONDED DOUBLER (AL2024-T3 0.020) 2EA SPLICE STRAPS (AL2024T3 0.063) AND 2EA FILLERS (AL2024T3 0.020) IAW EO AST 050403 DATED 04-12-05.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  BONDED DOUBLER ON NEW PLATING SEGMENT IAW SRM 51-1-9 PG 1, SRM 51-1-9A PG 1.  INSTALLED REPAIR PARTS IAW EO AST 050403, SRM 51-1-21 PG 1.
